Hav throat infection and Doc have prescribed me with augmentin (amoxicillin and clavulanate). After eating for few days, I have watery diarrhea that is slightly black. Shld I cont?

Sore throat. If you do not have strep throat, your doctor might consider stopping the antibiotic. If it is strep then maybe changing to Penicillin. In the meantime lots of yogurt and probiotics will help maintain your normal gut flora. All the best.

Related Questions

I was prescribed augmentin (amoxicillin and clavulanate) by my ENT 5 days ago for acute pharyngitis (had pain/swelling only one side) and it still hurts now. Should I be worried?

Probably a virus. Non-response to Augmentin (amoxicillin and clavulanate) (or any other antibiotic) isn't a surprise. Most infections like this are due to viruses, not bacteria -- and only bacteria can improve with antibiotics. Your ENT doc probably knows this, but prescribed Augmentin (amoxicillin and clavulanate) to give it a try, in hopes it would help. But of course to be safe, you should discuss this with the ENT doc. Good luck.